MathSciNet Relay Station
MathSciNet bibliographic data
MR284464 (44 #1690) 16.40
Jategaonkar, Arun Vinayak Endomorphism rings of torsionless modules. Trans. Amer. Math. Soc. 161 1971 457–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement